Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 152, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 1, 2011, 5:59 PM EDT for Effingham County, Screven County, Georgia; Allendale County, Hampton County, Jasper County, South Carolina. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2011, 5:59 PM EDT (21:59 UTC)
- Expired
- Jul 1, 2011, 7:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Effingham County, GA, Screven County, GA, Allendale County, SC, Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 26 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 6:07 PM EDT | TSTM WND DMG | Pineland, SC | HIGHWAY PATROL REPORTED TREE DOWN ON CALF PEN BAY RD NEAR CYPRESS BRANCH RD. |
| Jul 1, 6:31 PM EDT | TSTM WND DMG | 3 Nne Stillwell, GA | DISPATCH CENTER REPORTED TREES DOWN ON UNION SPRING RD. |
| Jul 1, 6:31 PM EDT | TSTM WND DMG | 4 Sse Clyo, GA | DISPATCH CENTER REPORTED TREES DOWN ON STILLWELL CLYO RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1295 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
798 WUUS52 KCHS 012159 SVRCHS GAC103-251-SCC005-049-053-012300- /O.NEW.KCHS.SV.W.0152.110701T2159Z-110701T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 559 PM EDT FRI JUL 1 2011 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN EFFINGHAM COUNTY IN SOUTHEAST GEORGIA... EAST CENTRAL SCREVEN COUNTY IN SOUTHEAST GEORGIA... SOUTH CENTRAL ALLENDALE COUNTY IN SOUTHEAST SOUTH CAROLINA... WESTERN HAMPTON COUNTY IN SOUTHEAST SOUTH CAROLINA... NORTHWESTERN JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA... * UNTIL 700 PM EDT * AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...6 MILES EAST OF PINELAND...MOVING SOUTHWEST AT 20 MPH. PREPARE NOW FOR THE FOLLOWING HAZARDS... DAMAGING WINDS IN EXCESS OF 60 MPH... HAIL UP TO QUARTER SIZE... EXTREME CLOUD TO GROUND LIGHTNING... * SOME LOCATIONS IN THE WARNING INCLUDE... FURMAN...SCOTIA...PINELAND...SHIRLEY...ROBERTVILLE...GARNETT... TARBORO...TILLMAN...SWITZERLAND... PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024. && LAT...LON 3227 8127 3273 8157 3290 8124 3241 8097 TIME...MOT...LOC 2159Z 033DEG 16KT 3260 8108 $$
1 follow-up statement
292 WWUS52 KCHS 012207 SVSCHS BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 607 PM EDT FRI JUL 1 2011 GAC103-251-SCC005-049-053-012300- /O.CON.KCHS.SV.W.0152.000000T0000Z-110701T2300Z/ SCREVEN GA-ALLENDALE SC-EFFINGHAM GA-HAMPTON SC-JASPER SC- 607 PM EDT FRI JUL 1 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR NORTHWESTERN JASPER...WESTERN HAMPTON...NORTHEASTERN EFFINGHAM... SOUTH CENTRAL ALLENDALE AND EAST CENTRAL SCREVEN COUNTIES... ...DANGEROUS SEVERE THUNDERSTORM TO IMPACT AREAS BETWEEN PINELAND AND STAFFORD... AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR PINELAND...OR ABOUT 11 MILES NORTHWEST OF RIDGELAND...MOVING SOUTHWEST AT 20 MPH. SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CLYO... EBENEZER...RINCON...SPRINGFIELD...STILLWELL...ESTILL...FURMAN... GARNETT...GIFFORD...LENA...LURAY...PINELAND...ROBERTVILLE...SCOTIA... SHIRLEY...SWITZERLAND...TARBORO AND TILLMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS...TAKE COVER IMMEDIATELY. SEVERE THUNDERSTORM WINDS CAN BE AS DESTRUCTIVE AS A TORNADO AND ARE CAPABLE OF FLIPPING AUTOMOBILES AND MOBILE HOMES. ABANDON VEHICLES AND MOBILE HOMES FOR MORE SUBSTANTIAL SHELTER. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR AND AVOID WINDOWS. && LAT...LON 3227 8127 3273 8157 3290 8124 3241 8097 TIME...MOT...LOC 2205Z 033DEG 16KT 3260 8111 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:16 PM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jul 1, 3:16 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 316 PM EDT FRI JUL 1 2011 .SYNOPSIS... WEAK HIGH PRESSURE WILL SETTLE INTO THE AREA TONIGHT. ATLANTIC HIGH PRESSURE WILL THEN PREVAIL THROUGH THE HOLIDAY WEEKEND INTO EARLY NEXT WEEK. A COLD FRONT WILL APPROACH THE REGION AND STALL JUST NORTH OF THE FORECAST AREA MIDWEEK. && .NEAR TERM /THROUGH TONIGHT/... THE FORECAST AREA WILL LINGER BETWEEN A PERSISTENT UPPER TROUGH ACROSS THE EAST COAST AND A BUILDING UPPER RIDGE OVER THE CENTRAL UNITED STATES. A SERIES OF WEAK SHORTWAVES WILL STEADILY SHIFT SOUTHWARD BETWEEN THE TWO FEATURES ALOFT THROUGH TONIGHT. ALTHOUGH LATEST RUC SOUNDINGS INDICATE PWAT VALUES ARE ONLY 1.4 INCHES THIS AFTERNOON...THE PRESENCE OF UPPER LEVEL SUPPORT AND A ROBUST SEABREEZE HAS ALLOWED ISOLATED CONVECTION TO INITIATE ONCE AGAIN. THUNDERSTORMS WILL MAINLY DEVELOP INLAND OF THE SEABREEZE FOR THE REMAINDER OF THE AFTERNOON. WHILE COVERAGE WILL BE SPARSE...GIVEN DCAPES OF 1000-1200 J/KG AND THE DRY AIR ALOFT...A FEW OF THE LARGER STORMS COULD PRODUCE STRONG TO DAMAGING DOWNBURST WINDS AND EVEN SOME LARGE HAIL...ESPECIALLY WHERE BOUNDARY INTERACTIONS OCCUR. COVERAGE WILL STEADILY DIMINISH FROM EAST TO WEST...AS THE SEABREEZE PUSHES INLAND AND DIURNAL INSTABILITY WANES. HAVE DECREASED POPS BELOW 15 PERCENT AFTER 8 PM EDT...WITH SCATTERED CUMULUS DISSIPATING TO MOSTLY CLEAR SKIES OVERNIGHT. LIGHT WINDS AND CLEAR SKIES WILL SUPPORT DECENT RADIATIONAL COOLING AND LOW TEMPERATURES IN THE UPPER 60S TO AROUND 70 AWAY FROM THE COAST. THE MAIN CONCERN AFTER SUNSET WILL BE THE ONGOING SMOKE ACROSS CHARLESTON COUNTY AND THE COASTAL WATERS...AS WELL AS FOG POTENTIAL OVERNIGHT. PATCHY FOG IS POSSIBLE DURING THE EARLY MORNING HOURS...ESPECIALLY IN AREAS THAT RECEIVE ANY RAINFALL THIS AFTERNOON. ALTHOUGH THE SMOKE PLUME FROM FIRES IN NORTH CAROLINA IS DIFFUSE IN SATELLITE IMAGERY...SOME OBSERVATIONS ON THE CHARLESTON COUNTY COAST ARE DOWN TO 3 MILES AT 3 PM EDT. THE INLAND PROGRESSION OF THE SEABREEZE WILL PULL MORE STABLE MARINE AIR INTO THE COASTAL COUNTIES BY LATE AFTERNOON/EARLY EVENING...WHILE POSSIBLY ADVECTING OFFSHORE SMOKE FARTHER INLAND. ONCE THE NOCTURNAL INVERSION SETS UP AFTER SUNSET...LINGERING SMOKE IS ALSO MORE LIKELY TO BECOME TRAPPED AND SETTLE OVER THE FORECAST AREA. HAVE THUS HEIGHTENED SMOKE WORDING IN THE FORECAST FROM PATCHY TO AREAS THIS EVENING/OVERNIGHT FOR THE CHARLESTON TRI COUNTY AREA...BEAUFORT COUNTY...AND MOST OF THE COASTAL WATERS. && .SHORT TERM /SATURDAY THROUGH MONDAY/... DEEP LAYER RIDGE OF HIGH PRESSURE CENTERED WEST OF THE AREA WILL PERSIST THROUGH THE PERIOD. RAIN CHANCES WILL MAINLY BE THE TYPICAL AFTERNOON/EVENING VARIETY...LIKELY INCREASING SLIGHTLY EACH DAY AS DEEPER MOISTURE INCREASES. OVERALL...THE BEST CHANCES SHOULD BE INLAND FROM THE IMMEDIATE COAST. HIGHS ABOVE NORMAL IN THE MID TO UPPER 90S OVER THE WEEKEND...AND LIKELY JUST MID 90S MONDAY DUE TO INCREASED CLOUD COVER. WITH DEWPOINTS LIKELY MIXING OUT IN TO THE 60S DURING PEAK HEATING...HEAT INDICES SHOULD REMAIN BELOW ADVISORY LEVELS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE UPPER LEVEL RIDGE MENTIONED ABOVE WILL WEAKEN AND SHIFT WESTWARD DURING THIS PERIOD AS A BROAD UPPER TROUGH DEVELOPS OVER THE EASTERN 1/3 OF THE COUNTRY. GIVEN LOWER UPPER HEIGHTS...BETTER DEEP LAYER MOISTURE AND THE POTENTIAL FOR UPPER LEVEL DISTURBANCES TO MOVE ACROSS THE AREA...HAVE TRENDED POPS UP INTO THE CHANCE CATEGORY DURING THE AFTERNOONS THROUGH THE PERIOD. A WEAK SURFACE FRONT MAY STALL JUST NORTH OF THE REGION ON TUESDAY...WHICH COMBINED WITH A LEE TROUGH AND SEA BREEZE BOUNDARY...SHOULD ALLOW FOR AT LEAST SCATTERED AFTERNOON AND EVENING CONVECTION. THE SURFACE FLOW WILL BE WEAK SOUTHERLY THROUGH THE PERIOD...WHICH SHOULD ALLOW DECENT INLAND PENETRATION OF THE SEA BREEZE...ESPECIALLY NORTH OF THE SAVANNAH RIVER. TEMPERATURES ARE EXPECTED TO BE CLOSER TO NORMAL DURING THIS PERIOD. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... HAVE MAINTAINED PREVAILING VFR CONDITIONS THROUGH THE 18Z TAF PERIOD FOR KCHS AND KSAV...WITH THE EXCEPTION OF A FEW HOURS THIS AFTERNOON OF INTERMITTENT MVFR VISIBILITIES DUE TO SMOKE AT KCHS. WILL NEED TO MONITOR SMOKE TRENDS AS THE SEA BREEZE PUSHES INLAND...SINCE ADDITIONAL SMOKE COULD ADVECT ONSHORE BEFORE SUNSET. REDUCED VISIBILITIES AT KCHS COULD EASILY PERSIST THROUGH THE EVENING AND OVERNIGHT HOURS. PATCHY FOG COULD ONCE AGAIN DEVELOP ACROSS SOUTHEAST GEORGIA AND IMPACT KSAV EARLY SATURDAY MORNING. HAVE KEPT BOTH SITES VFR OVERNIGHT FOR NOW...HOWEVER MORE SIGNIFICANTLY REDUCED VISIBILITIES CANNOT BE RULED OUT...AS LINGERING LOW LEVEL MOISTURE AND SMOKE BECOME TRAPPED UNDER THE INVERSION. WILL REEVALUATE OVERNIGHT VISIBILITIES AT NEXT TAF ISSUANCE. EXTENDED AVIATION OUTLOOK...MAINLY VFR THROUGH EARLY NEXT WEEK. && .MARINE... WEAK HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE ACROSS THE COASTAL WATERS THROUGH THE NEAR TERM PERIOD. AS A RESULT...LIGHT SURFACE FLOW HAS MAINLY BEEN DRIVEN BY THE INLAND SEABREEZE PROGRESSION THIS AFTERNOON. SOUTHEAST WINDS 10 TO 15 KT WILL GRADUALLY DECREASE OVERNIGHT AS LAND BREEZE CIRCULATIONS SET UP TOWARD SATURDAY MORNING. A SMALL EAST TO SOUTHEAST SWELL IS BECOMING NOTICEABLE OVER THE ATLANTIC WATERS...BUT COMBINED SEAS WILL BE HELD AT 3 FT OR LESS THROUGH TONIGHT. SATELLITE PICTURES SUGGEST PATCHY SMOKE IS STILL COVERING PORTIONS OF THE COASTAL WATERS THIS AFTERNOON...WITH VISIBILITIES LIKELY DOWN NEAR 3 NM AT TIMES. WILL CONTINUE TO MENTION PATCHY SMOKE THROUGH THE AFTERNOON...INCREASING TO AREAS OF SMOKE OVERNIGHT. SATURDAY THROUGH WEDNESDAY...NO HIGHLIGHTS EXPECTED THROUGH THE PERIOD AS HIGH PRESSURE REMAINS OVER AND JUST EAST OF THE REGION. SOUTHERLY WINDS OF 15 KT OR LESS AND SEAS OF 3 TO 4 FEET OR LESS SHOULD PERSIST. WINDS NEAR THE COAST WILL INCREASE TO NEAR 15 KT EACH AFTERNOON WITH THE SEA BREEZE. FOR MONDAY...WINDS MAY SURGE UP TO 15 TO 20 KT AS A SURFACE TROUGH OF LOW PRESSURE INLAND BRIEFLY STRENGTHENS OVER THE MID ATLANTIC AND CAROLINAS IN RESPONSE TO AN UPPER LEVEL TROUGH. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jul 1, 4:02 AM EDT, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 402 AM EDT FRI JUL 1 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-020815- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 402 AM EDT FRI JUL 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 33
In the hours before
Local storm report, Jul 1, 4:45 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
445 PM EDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL OAKBROOK 32.96N 80.17W
07/01/2011 E0.75 INCH DORCHESTER SC PUBLIC
DIME SIZE HAIL IN OAKBROOK.
&&
EVENT NUMBER CHS1100606
JRLLocal storm report, Jul 1, 4:47 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
447 PM EDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL 1 SE OAKBROOK 32.95N 80.17W
07/01/2011 E1.00 INCH DORCHESTER SC PUBLIC
PUBLIC REPORT OF QUARTER SIZE HAIL.
&&
EVENT NUMBER CHS1100607
JRLLocal storm report, Jul 1, 4:49 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
449 PM EDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 1 S CENTERVILLE 32.98N 80.17W
07/01/2011 E1.00 INCH DORCHESTER SC PUBLIC
NICKEL TO QUARTER SIZE HAIL.
&&
EVENT NUMBER CHS1100608
JRLSpecial weather statement, Jul 1, 5:37 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
537 PM EDT FRI JUL 1 2011
SCZ043-048-049-012200-
BEAUFORT-COASTAL COLLETON-INLAND COLLETON-
537 PM EDT FRI JUL 1 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND BEAUFORT
COUNTIES THROUGH 600 PM EDT...
AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR GREEN POND...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ASHEPOO...BENNETTS POINT...DALE...GREEN POND...JACKSONBORO...RITTER
AND WHITE HALL...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3248 8040 3257 8075 3283 8070 3278 8043
3273 8045 3272 8042 3267 8042 3265 8039
3263 8041 3262 8043 3261 8042 3262 8039
3257 8039 3256 8042 3253 8039
TIME...MOT...LOC 2137Z 313DEG 14KT 3270 8061Local storm report, Jul 1, 5:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
544 PM EDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 2 E EARLY BRANCH 32.75N 80.89W
07/01/2011 HAMPTON SC 911 CALL CENTER
DISPATCH CENTER REPORTED A TREE DOWN NEAR INTERSECTION
OF FICKEN RD AND OLD SALKEHATCHIE RD.
&&
EVENT NUMBER CHS1100609
JRLLocal storm report, Jul 1, 5:55 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
555 PM EDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 SSE GRAYS 32.65N 81.01W
07/01/2011 E1.00 INCH JASPER SC TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZE HAIL AND 40 MPH
WIND GUSTS.
&&
EVENT NUMBER CHS1100610
JRLThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:23 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Chatham, Effingham, Screven | 67 min |
| Jul 1, 2:22 PM EDT | Special Weather Statement | CHS | Georgetown | 23 min |
| Jul 1, 2:29 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 61 min |
| Jul 1, 3:26 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 32 min |
| Jul 1, 3:57 PM EDT | Special Weather Statement | CHS | Berkeley | 33 min |
| Jul 1, 3:59 PM EDT | Special Weather Statement | CHS | Colleton | 31 min |
| Jul 1, 4:23 PM EDT | Special Weather Statement | CHS | Dorchester | 37 min |
| Jul 1, 4:25 PM EDT | Special Weather Statement | CHS | Colleton | 65 min |
| Jul 1, 4:36 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 54 min |
| Jul 1, 4:55 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Dorchester | 92 min |
| Jul 1, 5:02 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 58 min |
| Jul 1, 5:32 PM EDT | Severe Thunderstorm Warning | CHS | Hampton, Jasper | 58 min |
| Jul 1, 5:37 PM EDT | Special Weather Statement | CHS | Colleton | 23 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.